# SDR 96ZZZX5946

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4323B
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408009
- Engine: Cont TSIO520BE
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Primer Line
- Part number: 646432
- Condition: Cracked
- Location: Top Of Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ENGINE HARD TO START AND RUNNING LEAN WITH HIGH TIT READING WHEN FLYING.  INSPECTED ENGINE AND FOUND CLAMP P/N 24609 (CONTINENTAL) WAS BROKEN THROUGH AND PRIMER VALVE WAS MOVING AROUND UNSUPPORTED.  THIS CAUSED THE PRIMER LINE TO WORK-HARDEN AND AT THE B-NUT CONNECTION.  SUBMITTER STATED THIS CAN CAUSE ENGINE FIRE AT A HOT START CONDITION.
